# SDR P5CA2019071100146

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,290 hours, 4,311 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 1 STATUS MSG. ( PLACED OM MDDR 114591 PER MEL 26-11-01-01.  LP 924163 - M11: PFM ENG FIRE DETECTION SYSTEM OPERATIONAL TEST AND FOUND CONDITION SATISFACTORY IAW AMM 26-11-00-715-001 REV. 127.  CLOSED MDDR 114591 AND MCC NOTIFIED. )
